Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe abdominal spasms next to hernia repair. History of multiple hernia surgeries with mesh. Next step?

I had multiple hernia surgeries with mesh. The last one was a few years ago. Now, the last two days, I am having severe abdominal spasms right next to the hernia repair . I can feel another hernia. Should the spasms concern me to act faster? I work in the medical field so I am a bad patient and not so inclined to go to the doctor hastily.
Asked On : Sat, 12 Jan 2013
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
after repeated hernia operation,now you had developed abd. pain near to the surgery site.
it may be a newly developing hernia or a complication of surgery(adhesion,sub acute obstruction of the gut).
it is better to consult your doctor as early as possible.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Madhusudan's  Response
you should consult your doctor immediately and rule out the possibility of another hernia
Answered: Tue, 22 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor